# SDR CALA2019082301425

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 108,021 hours, 16,659 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Warning Message
- Condition: False Activation
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER TRIM CONTROL SYSTEM EICAS MESSAGE, UNSCHED STAB TRIM DISPLAYED, UNSCHED STAB TRIM LGT ON WITH AUTOPILOT OFF. NEITHER STAB TRIM CUTOUT SWITCH RE-ESTABLISHED CONTROLLED STAB TRIM, ONLY RECEIVED THE MESSAGE WHEN USING ALTERNATE TRIM SWITCHES.  NO FAULT USING CONTROL WHEEL TRIM SWS. WHEN HAND FLYING. PERFORMED FIM TASK 27-09-00-815-813, PERFORMED TEST 65, NO FAULTS NOTED, TEST PASSED. PERFORMED TEST 30, TEST PASSED, NO FAULTS. AIRCRAFT REMAINS FULL CAPABILITY.
